MathSciNet Relay Station
MathSciNet bibliographic data
MR1341881 60J10 (60F99)
Kesten, Harry A ratio limit theorem for (sub) Markov chains on $\{1,2,\cdots\}$ with bounded jumps. Adv. in Appl. Probab. 27 (1995), no. 3, 652–691.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement